# SDR P2EA99102

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, RIGHT WING, UPPER CHANNEL OF THE LE RIB AT WS 213 WAS FOUND CRACKED.  THE CHANNEL WAS REPLACED IAW SRM 51-10-1 PAGE 5.  (M)
